# SDR SWAA2023020182960

- Difficulty date: December 18, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: NOTENTERED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BETWEEN BS767 TO BS787 AND RBL21; WL156 AFT CARGO COMPARTMENT 2022-695520<[01] REPLACED ANGLE LOCATED BETWEEN BS767 TO BS787 AND RBL21; WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG #146A8123 SHEET 16 REV -. SEE INDIVIDUAL SIGNSOFF BELOW.;[02] REPLACED ANGLE LOCATED BETWEEN BS767 TO BS787 AND RBL21; WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG #146A8123 SHEET 16 REV -.  SEE INDIVIDUAL SIGNSOFF BELOW.
